Taiwanese Journal of Mathematics

LIMITING BEHAVIORS OF WEIGHTED SUMS FOR LINEARLY NEGATIVE QUADRANT DEPENDENT RANDOM VARIABLES

Mi-Hwa Ko, Dae-Hee Ryu, and Tae-Sung Kim

Full-text: Open access

Abstract

In this paper the strong convergence for weighted sums of linearly negative quadrant dependent(LNQD) arrays is discussed. The central limit theorem for weighted sums of LNQD variables and linear process based on LNQD variables is also considered. Finally the results on i.i.d. of Li et al. ([7]) in LNQD setting are obtained.

Article information

Source
Taiwanese J. Math., Volume 11, Number 2 (2007), 511-522.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404705

Digital Object Identifier
doi:10.11650/twjm/1500404705

Mathematical Reviews number (MathSciNet)
MR2333362

Zentralblatt MATH identifier
1126.60026

Subjects
Primary: 60F15: Strong theorems

Keywords
strong convergence weighted sum Cesàro law of large numbers central limit theorem linearly negative quadrant dependent random variable

Citation

Ko, Mi-Hwa; Ryu, Dae-Hee; Kim, Tae-Sung. LIMITING BEHAVIORS OF WEIGHTED SUMS FOR LINEARLY NEGATIVE QUADRANT DEPENDENT RANDOM VARIABLES. Taiwanese J. Math. 11 (2007), no. 2, 511--522. doi:10.11650/twjm/1500404705. https://projecteuclid.org/euclid.twjm/1500404705


Export citation